# SDR AALA202108109238

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Part number: 147A571234
- Condition: Corroded
- Location: Bs 987 Lbl 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON GALLEY 4 MOUNT LOCATED AT STA 986.5 AND LBL 43. REPAIRED PER SRM 53-70-51-2R
